Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Two theorem tables of matrix algebra


Author: Gilbert C. Best
Journal: Math. Comp. 15 (1961), 19-22
MSC: Primary 15.00
DOI: https://doi.org/10.1090/S0025-5718-1961-0118727-1
MathSciNet review: 0118727
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown in this paper how it is possible, by a slight modification of the mode of presentation, to state many of the theorems of matrix algebra in table form. Due to the large number of theorems presented the tables give only the statement of each theorem. It is not considered feasible to also attempt to indicate sources and proofs.


References [Enhancements On Off] (What's this?)

  • [1] A. C. Aitken, Determinants and Matrices, Oliver & Boyd, London, 1951, p. 51, p. 90.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 15.00

Retrieve articles in all journals with MSC: 15.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1961-0118727-1
Article copyright: © Copyright 1961 American Mathematical Society